# SDR B65A108496

- Difficulty date: March 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 2,573 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: L673M20A1005
- Part serial: 69
- Condition: Malfunctioned
- Location: T/R Control
- Part time: 3,217 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: K

## Discrepancy

CAUSING UNCOMMANDED INPUTS AND LEAKING
